# SDR ASOA201706075084

- Difficulty date: June 7, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 34,659 hours, 27,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED EMERGENCY EXIT LIGHTS AT THE GALLEY DOOR FOUND INOPERATIVE.  MX RESET BALLAST AND OPS CHECKED GOOD.
